# SDR UPS97822831

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT PRESS BULKHEAD STA 1766 HAS CORROSION AROUND VHF 1 RUN G FEED THROUGH DISCOUNT COUPLING.  REPAIRED IAW TIMCO REO NR 03035, REV A AND DC8-53-1787.
